MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; TOWEL,OR,DSP,ST,BLUE,STD,4/PK,20PK/CS

MEDLINE INDUSTRIES, LP Medline; TOWEL,OR,DSP,ST,BLUE,STD,4/PK,20PK/CS
Model Number MDT2168284
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on (b)(6) 2023 "a blue operating room towel was grabbed during an open general surgery procedure to dry off the light cover and debris was falling from the light onto the surgical field".
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2023 "a blue operating room towel was grabbed during an open general surgery procedure to dry off the light cover and debris was falling from the light onto the surgical field".Per the facility "there was excessive lint coming off of the towel and the sterile field had to be fully broken-down and a new setup was required".Per the facility the patient was prescribed an extended round of antibiotics per consultation with infectious disease".No additional information is available at this time.The sample was returned for evaluation, however, a definitive root cause could not be determined at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline
Common Device Name
TOWEL,OR,DSP,ST,BLUE,STD,4/PK,20PK/CS
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key16843613
Report Number1417592-2023-00194
Device Sequence Number20548256
Product Code FRL
UDI-Device Identifier10080196282739
UDI-Public10080196282739
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberMDT2168284
Device Catalogue NumberMDT2168284
Device Lot Number6052204072
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2023
Initial Report FDA Received Date05/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown